# SDR CA041129006

- Difficulty date: November 29, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Airbus A330-300
- Aircraft time: 16,574 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Part number: 7002061002
- Condition: Burned
- Location: Row 12 A,B
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) APPROX 30 MINUTES AFTER TAKEOFF, PAX IN 12B,C NOTICED A BURNING SMELL IN OVERHEAD BIN.  (THERE WAS A BANGING SOUND AT TAKEOFF APPARENTLY) ALSO NOTICED WERE SMALL PUFF OF SMOKE COMING FROM VENT ABOVE THE PAX IN 12 A,C (A COUPLE OF TIMES) SMOKE SMELL WAS CONFIRMED FROM CREW.  RETURNED.  FOUND VIDEO MONITOR AT SEAT 12 A,C SMELLING OF SMOKE.  MONITOR REMOVED AND CONNECTORS CAPPED.  SEE SNAGL1443368, MONITOR REPLACED AND CHECKS OK.
